# SDR VNAA2020011651101

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 35,604 hours, 34,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON STATUS MSG AND ILLUMINATION OF EMERGENCY LIGHTS INTERMITTENT THROUGHOUT THE FLIGHT. REMOVED AND REPLACED K135 RELAY IAW CRJ 700 AMM. OPS CHECK GOOD.
